TY - JOUR T1 - The Additive-Multiplicative Hazards Model for Multiple Type of Recurrent Gap Times AU - Zhang , Qixian AU - Liu , Jicai AU - Guan , Qiang JO - Communications in Mathematical Research VL - 2 SP - 97 EP - 107 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.01 UR - https://global-sci.org/intro/article_detail/cmr/18933.html KW - additive-multiplicative hazards model, estimating equation, gap time, multiple recurrent event data, semi-parametric regression model. AB -

Recurrent event gap times data frequently arise in biomedical studies and often more than one type of event is of interest. To evaluate the effects of covariates on the marginal recurrent event hazards functions, there exist two types of hazards models: the multiplicative hazards model and the additive hazards model. In the paper, we propose a more flexible additive-multiplicative hazards model for multiple type of recurrent gap times data, wherein some covariates are assumed to be additive while others are multiplicative. An estimating equation approach is presented to estimate the regression parameters. We establish asymptotic properties of the proposed estimators.